# SDR CALA2024041601110

- Difficulty date: April 10, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 77,050 hours, 16,312 cycles
- Engine: Pwa PW4077
- Engine time: 52,732 hours, 9,059 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PW4090 HPT 2ND STAGE BLADE - BORESCOPE INSPECTION FOR SULFIDATION - FOUND TWO STAGE TWO BLADES WITH PARTIAL BLOCKAGES AND SIGNS OF AIRFOIL GROWTH AND STRETCH. 7252-01576 AND TASK CARD 7252-01576-002. DEFERRED #2 ENGINE FOR SULFIDATION ON STAGE #2 HPT BLADES(2EA.) SHOWING SIGNS OF GROWTH/STRETCH FOR A 5 CYCLE FLYBACK PER EA DIP APPROVED ENG #2 ESN:P222100/LEASE FOR SULFIDATION ON STAGE TOMC-APPROVAL FROM SC1ELBYC COMMENT #2 HPT BLADES(2EA.) FOUND 2 STAGE 2 BLADES WITH PARTIAL BLOCKAGES AND SIGNS OF AIRFOIL GROWTH AND STRETCH. A 5 CYCLE FLYBACK PER EA 7252-01576 AND TASK CARD 7252-01576-002. SHOULD REFLECT ESN:P222100/LEASE CURRENTLY IN POSITION #2.  PER QC RECORDS UPDATE EA 7252-01576 REV. H AND TASK CARD 7252-01576-002 IT REQUIRES A 5 CYCLE FLYBACK AND MUST BE CHANGED AFTER THAT. REQUESTING DEFERRAL FROM TOMC. QC REVIEWED. T/A: 5 FC...KJB U372999
